# SDR SWIA200413327

- Difficulty date: April 27, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 18,549 hours, 26,811 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC PACK VERTICAL MOUNT BRACKET IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INBOARD HALF OF VERTICAL MOUNT BRACKET ASSY PER SRM 51-40-02.
